# SDR F3LA200800130

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N808FR
- Make and model: Airbus A318-111
- Aircraft serial: 3038
- Aircraft time: 3,979 hours, 2,036 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit/Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT, THE FLIGHT CREW REPORTED WHITE/GRAY SMOKE AND ACRID ODOR IN THE COCKPIT AND PASSENGER CABIN.  MAINTENANCE PERFORMED IDLE LEAK CHECK OF BOTH ENGINES IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 71-00-00-710-006 AND PERFORMED A CHECK OF THE PACK SYSTEM OPERATION IAW AMM 21-26-00-710-001-01.  A FOD INSPECTION WAS CONDUCTED OF BOTH ENGINES IAW MP 72400-01.  ALL SYSTEMS CHECK NORMAL AND THE ACFT RETURNED TO SERVICE.  ENGINEERING  NOTED THIS SITUATION HAS OCCURRED IN THE PAST AND HAS BEEN LINKED TO DE-ICING FLUID ON THE RUNWAY BEING INGESTED INTO THE AIR HANDLING SYSTEM ON LANDING.
